# SDR SWIA202158845

- Difficulty date: April 10, 2021
- Submitted: June 22, 2021
- Operation: Air carrier
- Aircraft: N917SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7641
- Aircraft time: 46,354 hours, 39,373 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT BEAM @ STA. 559.00 BTW LBL 27.0 AND L/H FLOOR SILL HAS EVIDENCE OF CORRISION. MARKED WITH TAPE     (C-CHECK - RO 6/19/21) / REMOVED CORROSION FROM LBL27 TO FLOOR SILL AT FS 559 REF CRJ200 SRWM 51-21-06.  FOUND THE STRAP ON THE FLOOR BEAM AT FS 559 LBL 27 OUT OF LIMITS REF CRJ 200 SRM 53-00-00.MEASURED THICKNESS .037. ORGINAL THICKNESS .050 REF CRJ 200 SRM 53-41-43. MATERAL LOSS .013 MAX ALLOWED .005.  - INSTALLED NEW STRAP FOR SUPPORT BEAM AT FS 559 LBL 27 AND LH FLOOR SILL PER REFERENCE CRJ 200 SRM 51-42-06 AND DRAWING #601R31025 REV M.    COMPLIED WITH 51-900-1003-SKY.
